# SDR UPS05544959

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES ON CAPT'S SIDE ARE DEFECTIVE.     REPLACED DAMAGED SMOKE GOGGLES W/ NEW IN REF TO MM CH 25-00.
